# SDR FDEA202203290979

- Difficulty date: March 29, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 58,049 hours, 27,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 657N333210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - SEAT TRACK CORRODED, BETWEEN   STA1600 AND STA1620, LBL60 REPAIRED MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - SEAT TRACK, BETWEEN   STA1600 AND STA1620, LBL60 PER B757 SRM53-00-52-2R REPAIR 1. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
